# SDR C2XA09SH148

- Difficulty date: May 3, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PAX DOOR BOTTOM FOUR NUT PLATE HOLES FOR MAIN LINER PANEL CORRODED.  MAINTENANCE REPAIRED PAX DOOR LOWER FOUR NUT PLATE ATTACHMENT HOLES FOR MAIN LINER PANEL IAW EC5210-01154 REV A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
